# SDR FXGA2019081061962

- Difficulty date: August 6, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Nr 3 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVAL AND REPLACEMENT OF CORROSION DOUBLER OUTBOARD OF #3 NACELLE BETWEE CENTER AND AFT SPAR.  TO REMOVE AND REPLACE A PREVIOUSLY INSTALLED "CORROSION DOUBLER" BETWEEN W/STA 176R AND 206R BETWEEN CENTER AND REAR SPAR.  REMOVE EXISTING DOUBLER AND MANUFACTURE NEW DOUBLER EXTENDING TO W/STA 206R PER USAF SRM T.O. 1C-118A-3-1 FIGURE 2-63 AND DRAWING #1962-01.
